Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A probability approach to the heat equation


Author: J. L. Doob
Journal: Trans. Amer. Math. Soc. 80 (1955), 216-280
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0079376-0
MathSciNet review: 0079376
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Stochastic processes, New York, 1953. MR 0058896 (15:445b)
  • [2] -, Semimartingales and subharmonic functions, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 86-121. MR 0064347 (16:269a)
  • [3] -, Martingales and one-dimensional diffusion, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 168-208. MR 0070885 (17:50e)
  • [4] Robert Fortet, Les fonctions aléatoires du type de Markoff associées à certaines équations linéaires aux dérivées partielles du type parabolique, J. Math. Pures Appl. vol. 22 (1943) pp. 177-243. MR 0012392 (7:19h)
  • [5] P. Hartman and A. Wintner, On the solutions of the equation of heat conduction, Amer. J. Math. vol. 72 (1950) pp. 367-395. MR 0036412 (12:104a)
  • [6] I. Petrowsky, Zur ersten Randwertaufgabe der Wärmeleitungsgleichung, Compositio Math. vol. 1 (1935) pp. 383-419. MR 1556900
  • [7] D. V. Widder, Positive temperatures on an infinite rod, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 85-95. MR 0009795 (5:203f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0079376-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society